Ars Mathematica Contemporanea – Volume 19, Issue 2


Dear Friend,

A new issue of the AMC has been completed and published on-line. Please check the table of contents below.

Enjoy mathematics!

The Editorial Team

Vol. 19, No. 2 (2020) – Table of Contents


Nino Bašić, Klavdija Kutnar, Dragan Marušič, Tomaž Pisanski


Distinguishing numbers of finite 4-valent vertex-transitive graphs
Florian Lehner, Gabriel Verret

Divergence zero quaternionic vector fields and Hamming graphs
Jasna Prezelj, Fabio Vlacci

A Möbius-type gluing technique for obtaining edge-critical graphs
Simona Bonvicini, Andrea Vietri

On resolving sets in the point-line incidence graph of PG(n, q)
Daniele Bartoli, György Kiss, Stefano Marcugini, Fernanda Pambianco

Building maximal green sequences via component preserving mutations
Eric Bucher, John Machacek, Evan Runburg, Abe Yeck, Ethan Zwede

The Cayley isomorphism property for the group C25 × Cp
Grigory Ryabov

On the divisibility of binomial coefficients
Sílvia Casacuberta

Distance-balanced graphs and travelling salesman problems
Matteo Cavaleri, Alfredo Donno

On generalized truncations of complete graphs
Xue Wang, Fu-Gang Yin, Jin-Xin Zhou

Properties of double Roman domination on cardinal products of graphs
Antoaneta Klobučar, Ana Klobučar

On the Smith normal form of Varchenko matrix
Tommy Wuxing Cai, Yue Chen, Lili Mu

Frobenius groups which are the automorphism groups of orientably-regular maps
Hai-Peng Qu, Yan Wang, Kai Yuan